# SDR NWAA084945804

- Difficulty date: November 1, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 23,064 hours, 5,374 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part serial: 219
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN FLIGHT TO OGG 1 OF THE OVENS IN THE AFT GALLEY STARTED TO EMIT SMOKE.  IT IS CURRENTLY UNKNOWN IF ANY PRECAUTIONARY PROCEDURES WERE PERFORMED BUT THE FLIGHT LANDED UNEVENTFULLY.  MX DEFERRED THE SUSPECT OVEN TO MEL AND WOULD REPLACE IT ON 02 NOVEMBER.  OPS OF THE OVEN WERE NORMAL AFTER REPLACEMENT.
